RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 6(246), Pages 3–39 (Mi umn2785)  

This article is cited in 1 scientific paper (total in 2 paper)

Mathematical problems in general relativity

Y. Choquet-Bruhat


Full text: PDF file (4748 kB)
References: PDF file   HTML file

Bibliographic databases:

Citation: Y. Choquet-Bruhat, “Mathematical problems in general relativity”, Uspekhi Mat. Nauk, 40:6(246) (1985), 3–39

Citation in format AMSBIB
\Bibitem{Cho85}
\by Y.~Choquet-Bruhat
\paper Mathematical problems in general relativity
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 6(246)
\pages 3--39
\mathnet{http://mi.mathnet.ru/umn2785}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=815488}
\zmath{https://zbmath.org/?q=an:0591.53070}


Linking options:
  • http://mi.mathnet.ru/eng/umn2785
  • http://mi.mathnet.ru/eng/umn/v40/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Beloshapka, V. S. Vladimirov, A. A. Gonchar, E. P. Dolzhenko, N. G. Kruzhilin, V. V. Napalkov, P. V. Paramonov, A. G. Sergeev, P. L. Ul'yanov, E. M. Chirka, “Anatolii Georgievich Vitushkin (on his 70th birthday)”, Russian Math. Surveys, 57:1 (2002), 183–190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. S. E. Stepanov, “Vanishing theorems in affine, Riemannian, and Lorenz geometries”, J. Math. Sci., 141:1 (2007), 929–964  mathnet  crossref  mathscinet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:415
    Full text:250
    References:44
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020